• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
peanut

Buzz Buzz Buzz

20 posts in this topic

Hey friends,

Oh man. Dr. Pulmonologist jacked up my prednisone to 40mg to kick some chest congestion I couldn't seem to get rid of. Now that I'm better she has me weaning off of it -5mg every 5 days. I feel so weird - anxious, moody, can't sit still, sleepless. I feel like a total spaz, like I'm going to jump out of my own skin... and yet my muscles are fatigued and sluggish. And then I got a B-vit complex shot which is typically a great energy booster and makes me feel almost normal, but now it just adds to the anxiousness. I can't sit in one place for more than 5 minutes... Ahhh! I'm going to drive myself nuts.

 

Oh... I need to update everyone too.

I'm headed to Northwestern! Everything finally worked itself out and I will be in Chicago for 2 months, April-May. Maybe I'll see Denelle? I'm very excited. My girlfriends are throwing me a "Chicago Shower," like a wedding shower but I'd get things I'd need for my trip. Aren't they just adorable? :D It might be over my birthday weekend too. :lol:

 

5 minutes is up.

Time to go buzz... somewhere else.

 

Buzzzy Peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

I'll make it short since you can't sit still for long. Sorry to hear you had to up the prednisone. Hope it worked on the congestion and you're on the mend

 

I'm cheering for you in Chicago! Enjoy your party. Sounds like great fun.

 

Big Hugs,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Oh Peanut

So happy about you going to NorthWestern, I have talked to the doctors there, I wish Birdman would have gone there. But anyway about the prednisone Birdman is weaning from it too. It is very hard for him too. He has moments of absence!!!

His doctors said it is important to wean slowly. Take care

BMw

Share this post


Link to post
Share on other sites

Hi Peanut, So glad that after all the uncertainty, things are finally sorted and you are getting to go to Chicago. keeping my fingers crossed for you.

Hope you start feeling feel 'normal' as you taper of the prednisolone,

Lizzie

Share this post


Link to post
Share on other sites

Hey Peanut

 

That's great news!! I'm so glad things are working out for you....I just know you'll come through that with flying colours!! Good luck!


Sending good wishes your way!

Share this post


Link to post
Share on other sites

Woo Hoo for you, Peanuts! I'm so glad your transplant is going to happen. Do you know when you'll be heading for Chicago? Keep us up to date on all of your happenings.

 

xoxo emmie

Share this post


Link to post
Share on other sites

I would love to see you here too! Things are going smoothly now after a bumpy weather delayed start. I am done with most of my testing :) If everything goes as planned I will have my mobilization chemo on Friday. I am excited, but nervous.

 

Please keep in touch. I love good wishes, (hint, hint).

 

Denelle, now transplanted to Chicago

Share this post


Link to post
Share on other sites

Oh Peanut, you always put a smile on my face!

 

Your friends seem so nice and how thoughtful to through you a Chicago Party. I'm really excited to see how everything turns out for you in Chicago. You are such a trooper and a huge influence to many on the forum. Thanks for alway's being a breath of fresh air!


Take care and stay warm,

 

Michelle

Share this post


Link to post
Share on other sites

Great news for you! I know that this is what needs to be done for you as you seem to have suffered through so much. I'm sorry you are suffering through the weaning off of prednisone. I was on it a long time before and it did not do well with me but I can't imagine what you are going through. Can't they give you something like xanax to get through this anxiousness?

 

Warm hugs from Minnesota.

 

Peggy

Share this post


Link to post
Share on other sites

Hi friends...

I'm not really going thru anxiousness - although the transplant does make me excited - It's prednisone withdrawl. It does weird things to the bod like pain, muscle aches, anxiety, etc. I've gone up and down in dosing with prednisone but I've never felt withdrawl symptoms quite like this. I feel like my whole body is quivering or spazing, and the only time I feel still is practicing yoga relaxation techniques. Oy.

 

I'm a bobble head.

 

Bobble, Bobble - peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

I agree with Peggy. I think something like xanax might help, even with the pains.

Mary in Texas

Share this post


Link to post
Share on other sites

That's so great Peanut!

 

I hope the buzzing stops soon. I know how that can be sometimes...

Share this post


Link to post
Share on other sites

Hi Sarah,

The buzzing has stopped although I didn't sleep at all last night, which I attribute to the prednisone. I did get maybe an hour and I feel okay... but I haven't taken my prednisone yet this morning. I'm procrastinating.

 

peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

Yay Peanut

Hurrays for you...I bet you can't wait to be done with the prednidsone and then, soon, on your way to CHICAGO.

Glad it all worked out. Good luck and stay strong.

:-)

Annie N

Share this post


Link to post
Share on other sites

Thanks everyone.

Prednisone is so weird. I buzzed and got 8 hours of sleep in 3 days. Last night I woke up every hour on the hour. Hubby says he's worried about me. I am worried about me too, but it's reassuring to remind myself its just a temporary withdrawal symptom.

 

In other news I was just put on Reglan and switched Salagen for Evoxac. I hope Reglan gets rid of the super Santa belly I get 20 mins after I eat. It was starting to get almost painful. Salagen just quit working. Mmmm. Cotton mouth.

 

Sooo tired,

peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

Hi There:

 

Just a note about the Reglan - when I was on it that drug made me so anxious I was crawling out of my skin. So if you see this still persisting and not being able to sleep it might be from that drug. I had such a toxic reaction I ended up in ER.

 

Warm hugs and blessings.

 

Peggy

Share this post


Link to post
Share on other sites

Hi Peanut,

Sorry for the delay in responding to this post. I've been on holiday.

 

I'm so excited about your plans for Chicago in April-May. The party your precious friends are throwing sounds like a kick. What a great idea, and what a great supportive group of friends.

 

Hearing about all of your buzzing withdrawals makes me more determined to never be on Prednisone. I hope I can make it a reality.

 

Hope you get good restorative sleep soon.


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hey Peanut!

 

I had the same reaction to Reglan that Peggy had. Didn't end up in the hospital ER, but I did get the jittery anxious feeling from the drug and had to stop.

 

Hope all is well!

Share this post


Link to post
Share on other sites

Peanut,

My doctor let me start out slow on the Reglan. I started with just one a day then two a day after the first couple days. I worked my way up in about 4 weeks to the 4 daily I needed to be on. I have taken 4 daily for about 4 years and just started only taking two a day for the past several months because I have been feeling pretty good. It really doesn't take away the bloated belly look. It does take away some of the pain and a slight bit of the swelling. I hope you have as good of luck as I have had with it. The last step that really works is the domperidome (sp) which you have to order from Canada or elsewhere. Or at least I don't think it is offered yet in the United States. Sheryl


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Peanut,

 

I have had the total opposite reaction to Reglan that Peggy and SpaceysChick had. I have taken Reglan for quite a while now (at least a year) and I've had no adverse reactions at all. Everyone is different so just watch for any signs that you may have but hopefully you won't have any.

 

Sherion

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now